# SDR UPS00534519

- Difficulty date: December 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Inoperative
- Location: Trailing Edge
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PIREP-T/E FLAPS FAILED TO EXTEND     ***SUPPLEMENTAL MRR*** PER FIM 27-51-00 PG 151 FIG 105 SHEET 2 SYS OPS CKS GOOD OK FOR CONT  SERVICE
